DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10843

Title: Finite element Galerkin method for the ''good'' Boussinesq equation
Authors: PANI, AK
SARANGA, H
Issue Date: 1997
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 29(8), 937-956
URI: http://dx.doi.org/10.1016/S0362-546X(96)00093-4
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10843
http://hdl.handle.net/10054/10843
ISSN: 0362-546X
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback